# SDR DALA2023083107124

- Difficulty date: August 27, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 52,320 hours, 25,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR SLIDE KNOCKER NOT EXTENDING FULLY WHEN DOOR SLIDE IS ARMED. CORRECTIVE ACTION: READJUSTED KNOCKER DOOR ARMED INDICATOR ON DOOR 4R. OPS CHK GOOD. (4600228)
